A semiparametric conditional duration model

Mardi Dungey, Xiangdong Long, Aman Ullah, Yun Wang

    Research output: Contribution to journalArticle

    Abstract

    We propose a new semiparametric autoregressive duration (SACD) model, which incorporates the parametric and nonparametric estimators of the conditional duration in a multiplicative way. Asymptotic properties for this combined estimator are presented. The empirical application to the transaction duration of the US 2-Year Treasury note shows the outperformance of our SACD models over parametric ACD models.
    Original languageEnglish
    Pages (from-to)362-366
    JournalEconomics Letters
    Volume124
    Issue number3
    DOIs
    Publication statusPublished - 2014

    Fingerprint Dive into the research topics of 'A semiparametric conditional duration model'. Together they form a unique fingerprint.

    Cite this